Top 8 Acetominofen 500mg gelcaps – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg, 375 Gelcaps

#ad
Kirkland Signature #ad - 500 mg. 375 count Bottle. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
BrandKirkland Signature #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.68 Pounds
Width6 Inches
Part NumberC07136
ModelC07136

2. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

#ad
Kirkland Signature #ad - Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. Rapid release. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided. 400 count.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.33 Pounds
Width5 Inches
Part Number96619355471
Model96619355471

3. Rite Aid

#ad

Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine, 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief

#ad
Rite Aid #ad - This aspirin-free muscle, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Pain reliever + nighttime sleep aid: each rite aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.

Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, menstrual pain relief, relief from muscular or body aches, and arthritis and/or joint pain relief. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number556-31-UPCR

4. Rite Aid

#ad

Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rapid Release Gelcaps, 225 Count | Pain Reliever

#ad
Rite Aid #ad - Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.

Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. No aspirin: each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number011822505994

5. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 Count Pack of 1, 500 mg, Amazon Basic Care Extra Strength Pain Relief, White

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

It also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Purpose: extra strength pain relief, acetaminophen Caplets, backache, 500 mg, toothache, minor pain of arthritis, muscular aches, headache, temporarily relieves minor aches and pains due to: the common cold, and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

6. Amazon Basic Care

#ad

400 Count, Acetaminophen Caplets 500 mg, Amazon Basic Care Rapid Release Pain Relief, Extra Strength Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Compare to tylenol Extra Strength Rapid Release Gels active ingredient. The package features a child-resistant cap. This product is a gluten free pain reliever and fever reducer. Effective: this product temporarily relieves minor aches and pains due to headache, backache, minor pain of arthritis, muscular aches, the common cold, toothache and premenstrual and menstrual cramps.

For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. Acetaminophen pain relief: Aspirin and caffeine free. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer. Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.67 Pounds
Width2.88 Inches

7. Rite Aid

#ad

500 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief, Rite Aid Extra Strength Acetaminophen, 500mg

#ad
Rite Aid #ad - Extra strength: compare rite aid’s extra strength acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Pain reliever & fever reducer: rite aid extra strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Rite aid acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. This aspirin-free muscle, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. Easy to swallow caplets: acetaminophen caplets’ shape make them easier to swallow.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number111

8. Members Mark

#ad

Sam's West compatible with Member's Mark Acetaminophen Pain Reliever/Fever Reducer 500mg Gelcaps 1 bottle 400 gelcaps

#ad
Members Mark #ad - Relieves minor aches & pains due to: toothache, fever, backache, muscular aches, the common cold, headache, arthritis, and premenstrual and menstrual cramps. Extra Strength. Compare to extra strength Tylenol Rapid Release Gels Active Ingredient. Rapid Release. Non-aspirin.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Part Number078742092065-1

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.